# SDR AALA201510029009

- Difficulty date: October 1, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S, OUT OF ADJUSTMENT DIMENSION A PAX CREW DOOR 842, BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM AT AFT GALLEY AREA.  PERFORMED ADJUSTMENT DIMENSION A J2 PAX CREW DOOR 842 IAW AMM 52-13-14-820-002-A, ADJUSTMENT IS OK.
